- Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 4
- Nekrasova, Tatyana I.
- Contact information
- Nekrasova, Tatyana I. : e-mail:
- multidimensional difference equation; Cauchy problem
We formulated condition ensuring the existence and uniqueness of solutions of the Cauchy problem for multidimensional linear differential equations with constant coefficients in the lattice cone. Based on the concept of a fundamental solution we deduced the formulae for solution of this problem.
- Paper at repository of SibFU
Journal of Siberian Federal University. Mathematics & Physics / Cauchy Problem for Multidimensional Difference Equations in Lattice Cones
Full text (.pdf)